RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1992, Volume 56, Issue 3, Pages 605–635 (Mi izv940)  

This article is cited in 1 scientific paper (total in 1 paper)

On the existence of three nonselfintersecting geodesics on manifolds homeomorphic to the 2-sphere

I. A. Taimanov

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences

Abstract: The author gives a complete proof of the Lyusternik–Shnirel'man theorem that on each smooth Riemannian manifold homeomorphic to the 2-sphere there exist at least three distinct nonselfintersecting closed geodesics (the proof by Lyusternik and Shnirel'man contains substantial gaps).

Full text: PDF file (1898 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Izvestiya Mathematics, 1993, 40:3, 565–590

Bibliographic databases:

UDC: 513.835
Received: 20.05.1991

Citation: I. A. Taimanov, “On the existence of three nonselfintersecting geodesics on manifolds homeomorphic to the 2-sphere”, Izv. RAN. Ser. Mat., 56:3 (1992), 605–635; Russian Acad. Sci. Izv. Math., 40:3 (1993), 565–590

Citation in format AMSBIB
\Bibitem{Tai92}
\by I.~A.~Taimanov
\paper On~the~existence of three nonselfintersecting geodesics on manifolds homeomorphic to the 2-sphere
\jour Izv. RAN. Ser. Mat.
\yr 1992
\vol 56
\issue 3
\pages 605--635
\mathnet{http://mi.mathnet.ru/izv940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1188331}
\zmath{https://zbmath.org/?q=an:0787.53034|0771.53027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1993IzMat..40..565T}
\transl
\jour Russian Acad. Sci. Izv. Math.
\yr 1993
\vol 40
\issue 3
\pages 565--590
\crossref{https://doi.org/10.1070/IM1993v040n03AB}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993LR56700005}


Linking options:
  • http://mi.mathnet.ru/eng/izv940
  • http://mi.mathnet.ru/eng/izv/v56/i3/p605

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Taimanov, “Closed extremals on two-dimensional manifolds”, Russian Math. Surveys, 47:2 (1992), 163–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:333
    Full text:128
    References:59
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021